# SDR AALA201812149008

- Difficulty date: December 12, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 101,052 hours, 16,279 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: FAN5015
- Part serial: 124557
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORT TERM ACRID LIKE ODOR IN COCKPIT AND CABIN, DISSIPATED RAPIDLY. FLIGHT ATTENDANTS NOTICED SAME ODOR UPON GATE ARRIVAL. WHILE TROUBLESHOOTING, FOUND LAVATORY WASTE FLUID DRIPPING INTO LEFT HAND RECIRCULATION AIR FILTER AND LEFT HAND RECIRCULATION FAN. MAINTENANCE REPLACED RECIRCULATION FAN BECAUSE OF CONTAMINATION FROM LEAK, REPLACED PER MM 21-25-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
